Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on cohomology ring of certain spaces


Author: Hirosi Toda
Journal: Proc. Amer. Math. Soc. 14 (1963), 89-95
MSC: Primary 55.30
DOI: https://doi.org/10.1090/S0002-9939-1963-0150763-5
MathSciNet review: 0150763
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. (2) 72 (1960), 20-104. MR 0141119 (25:4530)
  • [2] W. D. Barcus and M. G. Barratt, On the homolopy classifications of the extensions of a fixed map, Trans. Amer. Math. Soc. 88 (1958), 57-74. MR 0097060 (20:3540)
  • [3] M. G. Barratt and P. J. Hilton, On join operations in homotopy groups, Proc. London Math. Soc. 3 (1953), 192-201. MR 0060232 (15:643a)
  • [4] A. L. Blakers and W. S. Massey, The homotopy groups of a triad. III, Ann. of Math. (2) 58 (1953), 409-417. MR 0058971 (15:458b)
  • [5] I. M. James, Note on cup products, Proc. Amer. Math. Soc. 8 (1957), 374-383. MR 0091467 (19:974a)
  • [6] A. L. Liulevicius, The factorization of cyclic reduced powers by secondary cohomology operations, Theses, The University of Chicago, 1960.
  • [7] J. C. Moore, Some applications of homology theory to homotopy problems, Ann. of Math. (2) 58 (1953), 325-350. MR 0059549 (15:549a)
  • [8] M. Nakaoka and H. Toda, On Jacobi identity for Whitehead products, J. Inst. Polytech. Osaka City Univ. Ser. A. 5 (1954), 1-13. MR 0065926 (16:505b)
  • [9] J.-P. Serre, Groupes d'homotopie et classes de groupes abéliens, Ann. of Math. (2) 58 (1953), 258-294. MR 0059548 (15:548c)
  • [10] N. Shimada, Triviality of the $ \bmod\;p$ Hopf invariants, Proc. Japan Acad. 36 (1960), 68-69. MR 0112141 (22:2996)
  • [11] N. E. Steenrod, Cohomology invariants of mappings, Ann. of Math. (2) 50 (1949), 954-988. MR 0031231 (11:122a)
  • [12] H. Toda, On double suspension $ {E^2}$, J. Inst. Polytech. Osaka City Univ. Ser A. 7 (1956), 103-146. MR 0092968 (19:1188g)
  • [13] -, p-primary components of homotopy groups of spheres. II, $ \bmod\;p$ Hopf invariant, Memoirs Univ. Kyoto 31 (1958), 143-160. MR 0105683 (21:4420b)
  • [14] -, p-primary components of homotopy groups of spheres. IV, Toric constructions, Memoirs Univ. Kyoto 32 (1959), 297-332. MR 0111041 (22:1906)
  • [15] -, Composition methods in homotopy groups of spheres, Annals of Math. Studies 49, Princeton (to appear).
  • [16] G. W. Whitehead, A generalization of the Hopf invariant, Ann. of Math. (2) 51 (1950), 192-237. MR 0041435 (12:847b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.30

Retrieve articles in all journals with MSC: 55.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0150763-5
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society